# SDR 99ZZZX4611

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Beech 1900D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Part time: 6,140 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT IN APPROACH LANDING NOTICED NOSE GEAR WAS NOT LOCKED.  TALKED TO THE TOWER AND THEY CONFIRMED THAT, PILOT TRIED TO EXTEND BY EMERGENCY AND AGAIN COULD NOT LOCK NOSE GEAR.  AIRCRAFT LANDED HARD AND NOSE GEAR LOCKED UP IN VERY LAST MOMENT AFTER PILOT PUT MAIN WHEEL ON GROUND.
